# SDR SWAA2013010911285

- Difficulty date: December 31, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR GIRT BAR FITTING MOUNT STA 344, LBL 58, WL 208.   REMOVED AND REPLACED MOUNT IAW SRM.
